# SDR DHL99801108

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 337
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING LOWER INT AREA AT STA 337 HAS CRACK 12 INCHES LONG ON LOWER INT RIB WEB AREA.  REMOVED CENTER L/E LEFT WING.  REMOVED CRACKED LOWER DOUBLER FROM CENTER L/E AT 337.  FABRICATED REPAIR DOUBLER PER SRM 57-3-3, 25 X 16.  INSTALLED DOUBLER PER SRM 51-1-21 AND INSTALLED CENTER WING SECTION PER SRM 57-20-2.
